Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the field extension by complex multiplication

Author: Tomio Kubota
Journal: Trans. Amer. Math. Soc. 118 (1965), 113-122
MSC: Primary 10.68; Secondary 14.51
MathSciNet review: 0190144
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Kaplansky, Infinite abelian groups, Univ. Michigan Press, Ann Arbor, Mich., 1954. MR 0065561 (16:444g)
  • [2] T. Kubota, Galois group of the maximal abelian extension over an algebraic number field, Nagoya Math. J. 12 (1957), 177-189. MR 0098077 (20:4539)
  • [3] H. W. Lecpoldt, Zur Arithmetik in abelschen Zahlkörpern, J. Reine Angew. Math. 209 (1962), 54-71. MR 0139602 (25:3034)
  • [4] G. Shimura, On the class-fields obtained by complex multiplication of abelian varieties, Osaka Math. J. 14 (1962), 33-44. MR 0170893 (30:1128)
  • [5] G. Shimura and Y. Taniyama, Complex multiplication of abelian varieties and its applications to number theory, The Mathematical Society of Japan, Tokyo, 1961. MR 0125113 (23:A2419)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.68, 14.51

Retrieve articles in all journals with MSC: 10.68, 14.51

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society